is this typical/related to leukemia/gleevec? lately i find i'm short of breath a little at all times, and when i go up and down stairs or walk at all it is worse.
regularly feeling short of breath
Posted 28 December 2012 - 05:03 AM
I get a bit puffed walking up stairs if the fluid retention has built up from the Gleevec. I also had trouble prior to diagnosis with walking up stairs from the anemia.
Check with your doctor in any case.
Posted 28 December 2012 - 01:02 PM
yup, i have emailed both my onc and my gp. a chest xray is in my future. i suspect thinking about it that it is fluid retention. i've not taken much for edema, altho i have some, because i also have low blood pressure. and the issue seems to get worse over the course of the day and is at it worst in evening. mornings, when all the liquid is in my face, it's not bad at all.
Posted 28 December 2012 - 01:32 PM
Hi: I have had a problem with shortness of breath for a long time. I am on Gleevec since Oct. of 2000, but I was also diagnosed with COPD which could be Chronic Bronchitis or a touch of Emphysema from the years when I smoked.
I also need to lose weight. My problem is chronic, and there all the time. You should get the chest x-ray along with a Pulmonary Function Test to check everything out. I do not have fluid retention, except for in my eyes all the time from the Gleevec. It could be a few different things causing it. Hope you get some definite results. I truly understand how you feel.
Posted 03 January 2013 - 10:48 AM
I have the same problem but I think my shortness of breath is due to anemia. I take iron and B12 supplements every day.
Posted 03 February 2013 - 05:21 PM
I found out I had pleural effusions in my lungs after a month of treatment. You might look into it, as it was a new FDA warning about a year+ ago.
I had to do surgery to survive, as they drained a liter of fluid out every day until surgery. Good luck- just a thought.
Posted 27 March 2014 - 12:01 PM
Does Tasiga effect shortness of breath or shallow breathing? I was dx in 17 months ago and responded well to Tasigna. However, over the last several months I've experienced a rash and shallow breathing. I had a nuclear stress test and heart is great. Blood pressure if great. Not sure what to explore next. I am also on avodart and tamsulosin for bph. Does anyone have any suggestions of what I should explore next?
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users